# SDR DALA2025080805946

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 74,654 hours, 29,502 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER CHORD OF FLOORBEAM STA.365, FROM BL0 TO RBL36. #19528.   REMOVED, REPLACED AND EXTENDED PREVIOUS REPAIR FLOOR BEAM AT STA 365 LBL10 TO RBL36 IAW B757-200 SRM 53-00-51-2R-1 FIG 201 DETAIL II.
